# SDR 97FDEA00147

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727233
- Aircraft serial: 22350
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65162255
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C57-562-01-2) NR 4 K-FLAP TO BULLNOSE BONDING JUMPER ATTACH POINT IS CORRODED AT UPPER ATTACH POINT.  REPAIRED NR 4 K-FLAP TO BULL NOSE BONDING JUMPER ATTACHED POINT IAW FED-EX SR DRAWING 27-57-010C AND SRM 57-50-3.
